# SDR IPXA10562043

- Difficulty date: July 30, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Bs 1534-1564
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, EXTERNAL FUSELAGE SKIN SURFACE HAS MECHANICAL DAMAGE AT BS 1534-1564 STR - 22R.  REPAIRED IAW ATS ER10-3824 DATED 8/19/10 AND EO B757-5330-39251-A, DATED 8-20-10.
